# SDR ABXA050037

- Difficulty date: March 1, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,474 hours, 27,432 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE WITH GEAR DOWN - RED GEAR UNSAFE LIGHT NOT ON - HORN DID NOT SOUND.  RECYCLED NO HELP.  FOUND WIRES G321E24 AND G324N24 BROKEN INSIDE THE CONDUIT BETWEEN P1-1398 AND S3-4.  REPLACED BOTH WIRES AND WIRE G320H20 AS A PRECAUTION.  PERFORMED GEAR SWING (ON WORK PACK NON ROUTINE CARD 106) IAW DC-8 MM 32-60-00-2.  OPS CHECKED GOOD.
